# SDR USA2002F00082

- Difficulty date: August 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71070201
- Condition: Discharged
- Location: Slide Lights
- Part time: 38,609 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL SLIDE OPERATIONAL DEPLOYMENT CHECK FOR THE R3 DOOR, THE SLIDE MOUNTED EMERGENCY LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE SLIDE.  THE EMERGENCY LIGHT BATTERY WAS FOUND TO BE DISCHARGED.  TWO MORE SLIDES OF THIS POSITION WILL BE DEPLOYED.
